MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 9X90MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 9X90MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179704990
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional device product codes: kwp; mni; mnh.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: it was reported that on an unknown date the patient underwent the primary procedure and the viper polyaxial screw was implanted at s2.On an unknown postoperative date it was found that the screw had been loose.The patient underwent a revision procedure for loose screw replacement on (b)(6) 2022.No further information is available.This incident is related to (b)(4) which captures the intraoperative screwdrivers breakages during the revision procedure.This report is for one (1) viper ti sai poly 9x90mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
VIPER TI SAI POLY 9X90MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13668368
Report Number1526439-2022-00337
Device Sequence Number4995879
Product Code NKB
UDI-Device Identifier10705034265865
UDI-Public(01)10705034265865
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111571
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179704990
Device Catalogue Number179704990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown